I have had a re-occuring rash on my penis and scrotom for my life past since a child. Sometimes it goes away for months, and even years. It is a shiny, dry itchy skin that peels off,cracks sometimes, usually on the glans (glands) penis and scrotum.No discharges. I am very convinced that it is NOT an STD. The condition was apparent in my early childhood, and then off and on in my teenage years, also when i was a virgin. I am circumsized as well.I have tried bleach, vinegar,jock itch creams,calamine lotions, etc... with no relief but worsening the symptoms. I would like some suggestions as to what i could do to help heal my problem as it seems to be at its worst?
not sure if any of my condition sounds familiar...see what you think..I am getting my condition checked out and I can update you if I find anything out...
"Around October of 2008 I noticed a red discoloration on my penis (both shaft and head) and it appeared as red splotches that just itched a little. About every seven days it would go from a "raw"/"new skin" almost like a chemical burn state to scaling up to a very dry skin that would peel off by the end of the "cycle". There were no open sores or pain urinating and I saw a free doctor at a clinic that thought it might be Bowen's disease. After a few months it just disappeared after a "cycle". However, within a month or so it came back. It has a tendency to "move around" different areas of the penis. It may start as a few splotches here and there and then "spread". By "spread" I mean it may clear up where it first started and "inflame" other areas or just spread to other areas. Over the last 14 or 15 months it has only been gone twice. Both times for less than a month.
Just recently (the last month) I have had what appears to be folliculitis (based on symptoms I have read about) on my arms, legs, thighs, buttocks, and underneath my arms spreading all the way to my waist. This condition itches like crazy and I have scratched myself until I have bled. I have also had an unusual amount of acne on my face, neck and shoulders...some very hard, large and without heads. Most are painful and won't pop when I try to squeeze them. I have tried all over the counter creams for yeast infections, jock itch and the like, but to no avail. The condition of my penis is such that now if I try to masturbate with even the gentlest of lotions it burns like crazy and feels like a chemical burn for a while.
Now, when the skin "scales", it has a tendency to crack and ooze a clear fluid and it itches like crazy. I have been unemployed for over a year now and just recently got back to work. I have a doctors appointment set up but that isn't until mid February and things seem to be getting worse. Any ideas on what my problem(s) might be? should I bite the proverbial bullet and go to an ER? I did have testicular cancer back in 2001, so I am worried that it might be some form of penile cancer and my recent body skin condition could be a late stage reaction to whatever has been brewing for the last 1+ year. Please give me some direction. I am very worried. It has taken away my confidence with the ladies and made me to feel like some kind of freak. Please help."
From your symptoms the symptoms are suggestive of eczema. Allergic reaction is one of the important causes of eczema. You can apply some calamine lotion at the rash as it will help in soothing the skin. You can take some OTC oral antihistamine medications like Benadryl or Claritin and see if it helps.
For mild-moderate eczema a weak steroid may be used and also use good quality moisturizers to prevent moisture loss from the skin. If still the symptoms do not improve then please get a clinical examination done by a dermatologist and get atopic dermatitis ruled out. It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your dermatologist. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.